# SDR ASAA2022031637699

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 24,030 hours, 7,635 cycles
- System (JASC): 4990 · APU Oil System
- Part: Module
- Part number: 41310203
- Part serial: 8189
- Condition: Failed
- Location: Apu
- Part time: 7,813 hours, 14,095 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE # 60043791 APU FAIL FIRST START ATTEMPT. GROUNDED - YES. REMOVED AND REPLACED APU LUBE MODULE I.A.W. B737-900 AMM49-91-11. OPS CK AND LEAK CK GOOD. NO DEFECTS NOTED. THIS CLEARS TSR711671.
